# SDR AALA201703099013

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 25,209 hours, 9,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT FORWARD GALLEY HAS A MISSING LENS COVER. INSTALLED LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
